This shop uses cookies and other technologies so that we can improve your experience on our sites.
Teedex Syrup
  • Teedex Syrup

Teedex Syrup

€6.30
VAT included

For the treatment of fever, mild to moderate pain, such as cold and flu symptoms, teething pain, headache, sprains and strains and to ease the pain of sore throats and earache.

Quantity

You can order: 2 quantity of this product
  • Secure Payment with Realex Secure Payment with Realex
  • Trusted Án Post Delivery Trusted Án Post Delivery
  • Return If Not Satisfied Return If Not Satisfied
Spend €25.00 more and get Free Shipping!

Teedex contains Paracetamol, which is a painkiller suitable for children between the ages of 2 and 12 years. This medication helps in relieving pain from such ailments as toothache, sore throats, earaches colds and flu and general aches and pains. It also contains diphenhydramine hydrochloride which helps with sleeplessness associated with the above illnesses.  

5099172033034

Data sheet

Size
100mls
Type of Product
Liquid

Children aged 2 to 6 years: The usual dose is 5ml to 10ml (1-2 teaspoonsful) three to four times daily. Children over 6 years: The usual dose is 10ml to 20ml (2-4 teaspoonsful) three times daily or as directed by your physician.

Paracetamol 120mg/5ml, Diphenhydramine Hydrochloride 12.5mg/5ml. Also contains Propylene glycol, Macrogol 4000, Glycerol, Sorbitol 70% (Non-crystallising)(E420), Liquid Maltitol (E965), Neohesperidin Dihydrochalcone, Saccharin Sodium, Nipasept, Colour (Amaranth red) Raspberry flavour and Purified Water.